# SDR UPS00231935

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ON INSPECTION OF ENG NR 3 MOUNT HOLES CORROSION FOUND IN ALL HOLES.  REPAIR CARRIED OUT IAW EO B727-5440-11592-A.
